Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news gadman

Posted by Fathe on January 29, 2005, at 12:13:34

In reply to Re: Effexor withdrawal - very bad news Fathe, posted by gadman on January 29, 2005, at 11:36:44

> Thanks Fathe... This is day 8 of completely being off of Effexor. I continue to suffer depression....
>
> My question is... How do you know if it is an Effexor withdrawal (the depression) or just a symptom of my original problems (Anxiety with depression)
>
>

Hi Gadman
Unfortunately (or fortunately !) anxiety and depression were not part of my withdrawal symptoms. The only "emotional" type symptom I experienced was a marked reduction in my tolerance level of situations which most times I have no control over...but even those are leveling off now. My symptoms were physical (the "volts", nausea, sweating, eye movement sensations, fatigue, leg heaviness and nightmares). It could be that your new drug is not the right medication for your type of anxiety and depression and possibly Effexor IS the better choice for you. Each person's body is different. But that is the point this forum is not trying to make; that Effexor is a bad drug while you take it and should be taken off the market. It is really a wonder drug, for many and me included. We just want to make sure that those who follow in our footsteps who are prescribed Effexor, know that the possibility of severe withdrawl symptoms can occur once you try to taper down your dose. With so many other SSRI's out there, why not have the information available so you can make an informed choice to pick Effexor?

Maybe others here on this site can tell you that if they had the anxiety and/or depression as part of their withdrawal, they can help you by posting how they dealt with it and how long it lasts.

Just hang in there though. Whether you love Effexor of hate it, I have found that everyone here is very supportive and typically can relate to one thing or another of what you are experiencing. For me, that was golden.

We are all thinking of you...keep us posted of how you are doing.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Fathe thread:1016
URL: http://www.dr-bob.org/babble/20050128/msgs/449734.html